# SDR SWAA002723

- Difficulty date: December 23, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 39,529 hours, 37,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 6556633
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT SIGN MISSING. INSTALLED SIGN PER MM.
